I had to put it back on for ten min to stop the awkward movement. I took it right back off. I just want to get it over with and not have issues with my job. My family is good to me and has been understanding, but the burden I carry they really don't know. I just need some motivation to take my mind off this stuff.
I may have missed something in your question. Are you trying to quit the patch? Are you in opiate withdrawal?
If you are quitting the patch, you should be feeling good soon, as you've not been on them long.
If you add more info to your question, you may get loads more responses. Just a thought. You might want to add why you were on the patch, how many mgs, etc.
Wishing you all the best,
Hang in there still_limpin,
The withdrawls will be uncomfortable, to say the least, for the first 5 days or so then will gradually get better. As sweetlemon suggested try the Thomas Recipe and be careful with the benzodiazepine and muscle relaxer. Don't want you to trade one problem for another.
You must have been on the fentanyl patch for pain control. What are you going to do now that you are stopping the patch? What kind of injury do you have?
Wishng you the very best,
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 25 answers
Posted 13 May 2010 • 3 answers
Posted 4 Sep 2010 • 1 answer
Posted 16 Nov 2010 • 2 answers
Posted 25 Dec 2014 • 5 answers